# SDR DXTA2013100705531

- Difficulty date: October 7, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 5,656 hours, 3,707 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Part time: 5,656 hours, 3,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AT FL 430.  DURING CLIMBOUT ABOUT 14,000 APU SYS FAIL ANNUNCIATOR CAME ON AND APU SHUTDOWN. APU GEN HAD BEEN OFF, BUT BLEED AIR ON.  APPROX 30 MINUTES LATER, LEVEL AT FL 430 ADVISED OF A LITTLE SMOKY IN CABIN. FINE GREY ENVIRONMENTAL SMOKE/HAZE OBSERVED IN CABIN WITH BURNED OIL ODOR.  INITIATED 3,000 FPM DESCENT, THROTTLES IDLE AND SMOKE DISSIPATED WITHIN 5 MINUTES.  DID NOT RE-OCCUR.  REMOVED LT ENG AND INSTALLED SERVICEABLE ENGINE. PERFORMED OPS & LEAK CHECKS AND 5 POINT ENGINE CALIBRATIONS WITH NO DEFECTS OR OIL ODOR OR SMOKE NOTED. ALL ENGINE PARAMETERS ARE WITHIN LIMITS AT THIS TIME. ALL WORK PERFORMED IAW AMM 71-00-10, 71-00-20, 71-00-30 AND EMM 72-00-00. COMPLETED SEVERAL OPS CHECKS OF APU WITH NO DEFECTS NOTED.
